Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Volterra's Integral Equation of the Second Kind, with Discontinuous Kernel, Second Paper

Griffith C. Evans
Transactions of the American Mathematical Society
Vol. 12, No. 4 (Oct., 1911), pp. 429-472
DOI: 10.2307/1988789
Stable URL: http://www.jstor.org/stable/1988789
Page Count: 44
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 7 references.

[Footnotes]
  • Transactions of the American Mathematical Society, vol. 11 (1910), p. 393.
  • *
    OSGOOD: Calculus, p. 236.
  • *
    Encyklopädie der Mathematischen Wissenschaften, vol. I, page 96.
  • *
    This reference contains 2 citations:
    • T. LALESCO: Sur i'equation de Volterra, Journal de Mathematiques, ser. 6, vol. 4 (1908), p. 125.
    • Transactions of the American Mathematical Society, vol. 11 (1910>, p. 395.
  • BÔCHER, Introduction to the Study of Integral Equations, p. 17.
  • §
    Bulletin of the American Mathematical Society, 16, (1909), p. 130.
  • *
    BOREL, Leçons sur les séries divergentes, page 35.